MathSciNet Relay Station
MathSciNet bibliographic data
MR1106961 (92e:41001) 41A05 (41A58)
Chui, C. K.; Stöckler, J.; Ward, J. D. A Faber series approach to cardinal interpolation. Math. Comp. 58 (1992), no. 197, 255–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement